# SDR P5CA9700906

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1260-1261
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 FX BS 1260 TO 1261 RBL R9 KEEL BEAM BOX EXT LWR CHORD LWR SURFACE FOUND CORRODED.  CORROSION REMOVED PER BOEING SRM 51-10-01, AND REPROTECTED PER SRM 53-10-02.
